Numerical models of Alpine-type cover nappes

Wissing, S.B; Ellis, S; Pfiffner, Othmar-Adrian (2003). Numerical models of Alpine-type cover nappes. Tectonophysics, 367(3-4), pp. 145-172. Elsevier 10.1016/S0040-1951(03)00097-0

[img] Text
Numerical models of Alpine-type cover nappes.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (4MB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Geological Sciences

UniBE Contributor:

Pfiffner, Othmar-Adrian

Subjects:

500 Science > 550 Earth sciences & geology

ISSN:

0040-1951

Publisher:

Elsevier

Language:

English

Submitter:

Manuela Bamert

Date Deposited:

26 Oct 2016 09:55

Last Modified:

11 Sep 2017 20:19

Publisher DOI:

10.1016/S0040-1951(03)00097-0

BORIS DOI:

10.7892/boris.89574

URI:

https://boris.unibe.ch/id/eprint/89574

Actions (login required)

Edit item Edit item
Provide Feedback